# SDR CALA2022031700693

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr 68 Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD 2018-03-12) R/H FR68 DOOR STOP #1 HAS A CRACK INDICATION IN BOT I/B AND TOP O/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGH T. 011 FIG 008 SHEET 01, 02 & 03. INSTALLED FRAME SLPICE & FREEZE P INSP IAW SRI 53-41-12-205-010 REPAIRE ZONE AREA 2 INSP THRESHOLD QUENT INSP AT INTERVALS OF 5300FC FH NOT RELEVANT INSP METHOD HF LUG. REINSTALLED #1 DOOR STOP FITTING IAW AMM 52-13-31-400-002-A FROM TIME OF ADL/REPAIR EMBODIMENT 37900FC FH NOT RELEVANT SUBSE EC NTM CHAPTER 51-10-08. REF VT MAE NR#0024968. REPAIRED RH FR68 DOOR STOP FITTING #1 I/B BOTTOM HOLE, REAMED TO FINAL SIZE .3910" IAW SRM 53-41-12-300- UPDATED ATA CODE
